Journal of Graph Theory

Cover image for Journal of Graph Theory

Winter 1986

Volume 10, Issue 4

Pages fmi–fmi, 429–557

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100401

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. Stability, domination and irredundance in a graph (pages 429–438)

      Odile Favaron

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100402

    2. Equimatchable factor-critical graphs (pages 439–448)

      Odile Favaron

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100403

    3. A theorem on paths in planar graphs (pages 449–450)

      Norishige Chiba and Takao Nishizeki

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100404

    4. Minimal ordered triangulations of surfaces (pages 451–460)

      Zlatan Magajna, Bojan Mohar and Tomaž Pisanski

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100405

    5. Largest bipartite subgraphs in triangle-free graphs with maximum degree three (pages 477–504)

      J. A. Bondy and S. C. Locke

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100407

    6. Some results on linear arboricity (pages 505–509)

      Filip Guldan

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100408

    7. Absolutely 3-chromatic graphs (pages 511–521)

      Anthony B. Evans

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100409

    8. A generalization of Plantholt's theorem (pages 523–527)

      A. J. W. Hilton

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100410

    9. A criterion for the planarity of a graph (pages 529–532)

      Jerome R. Breitenbach

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100411

    10. A Mengerian theorem for paths of length at least three (pages 533–540)

      Michael Hager

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100412

    11. A note on chromatic uniqueness of graphs (pages 541–543)

      G. L. Chia

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100413

    12. On the structure of hereditary classes of graphs (pages 545–551)

      Edward R. Scheinerman

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100414

    13. Circuits including a given set of vertices (pages 553–557)

      Pierre Fraisse

      Article first published online: 4 OCT 2006 | DOI: 10.1002/jgt.3190100415

SEARCH

SEARCH BY CITATION